MathSciNet Relay Station
MathSciNet bibliographic data
MR2834641 39B82 (03E72)
Mohiuddine, S. A.; Cancan, M.; Şevli, H. Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique. Math. Comput. Modelling 54 (2011), no. 9-10, 2403–2409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement